# SDR 95ZZZW476

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON INTERCONNECT CABLES APPEAR TO HAVE CORROSION AT PULLEYS UNDER BOTH WING ARMPITS.  REMOVED AND REPLACED BOTH AILERON INTERCONNECT CABLE CENTER SECTIONS (62BC AND 63BC) IAW MM IAW MM 27-11-00.  TRAVEL AND FUNCTIONAL CHECKS OK.  (W)
